# SDR ASAA2017061621187

- Difficulty date: June 16, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 27,497 hours, 8,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U139
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT BS 294.5, BL 0. SCREW HOLE CRACKED.  ACFT GROUNDED.  REPLACED THE FLOOR SUPPORT IAW DWG 141A5400,  AND SRM 51-41-02.
